# SDR DALA2024102310333

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 7,507 hours, 3,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT DAMAGED. R/R EMERGENCY EXIT LIGHT IAW A220 AMP 33-52 OPS CHK GOOD. (LP# 4036280)
